MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRIAL IMPLANT MEDIUM-5MM; TEMPLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRIAL IMPLANT MEDIUM-5MM; TEMPLATE
Model Number 03.820.025
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during the prodisc c arthroplasty procedure, the prodisc-c trial implant became stuck in the trial inserter.Once removed it would no longer attach to the inserter.The procedure was successfully completed by using the trial without the trial inserter.There was a 15-minute surgical delay.Patient outcome has no issues.Concomitant device reported: trial implant medium-5mm (part #: 03.820.025, lot #: a7qa48, quantity: 1).This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history records was performed for the finished device lot number, and no non-conformance were identified.

Brand Name
TRIAL IMPLANT MEDIUM-5MM
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8567076
Report Number2939274-2019-57746
Device Sequence Number2257257
Product Code HWT
UDI-Device Identifier10705034731186
UDI-Public(01)10705034731186
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.820.025
Device Catalogue Number03.820.025
Device Lot NumberT947863
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/30/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAL IMPLANT MEDIUM-5MM